# SDR UPS98826720

- Difficulty date: May 9, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N802UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46100
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 52641520
- Condition: Corroded
- Location: Bs 1580
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C, FRAME AT LWR FLANGE AT STA 1580 HAS HEAVY CORROSION BETWEEN LONG 35L  - 35R.  REPAIRED AREA BY REPLACEMENT AND SPLICING IAW SRM 53-2-0 FIG 2.
